# SDR SWAA2019022830126

- Difficulty date: February 19, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 48,797 hours, 28,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LOCATORS AT OVERWING EXIT LIGHT INOP.  R&R LIGHT ASSEMBLY PER AMM.
